# SDR DALA2021032901864

- Difficulty date: March 5, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 0533
- Aircraft time: 76,742 hours, 10,116 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: No Test
- Location: R3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3302 DONT PASS OPERATIONAL TEST DOOR R3 DOOR DAMPER IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED DOOR DAMPER CYLINDER 3R AS PER A330 AMM 52-22. (1746808)
